×

Found 53 Documents (Results 1–53)

100
MathJax

Transmutations and spectral parameter power series in eigenvalue problems. (English) Zbl 1347.34130

Karlovich, Yuri I. (ed.) et al., Operator theory, pseudo-differential equations, and mathematical physics. The Vladimir Rabinovich anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0536-0/hbk; 978-3-0348-0537-7/ebook). Operator Theory: Advances and Applications 228, 209-238 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Poincaré-Steklov integral equations and moduli of pants. (English) Zbl 1297.30067

Gustafsson, Björn (ed.) et al., Analysis and mathematical physics. Lectures delivered at the international conference “New trends in harmonic and complex analysis”, Voss, Norway, May 7–12, 2007. Basel: Birkhäuser (ISBN 978-3-7643-9905-4/hbk). Trends in Mathematics, 21-48 (2009).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Algebraic versus Liouville integrability of the soliton systems. (English) Zbl 1122.37317

Zambrini, Jean-Claude (ed.), XIVth international congress on mathematical physics (ICMP 2003), Lisbon, Portugal, 28 July – 2 August 2003. Selected papers based on the presentation at the conference. Hackensack, NJ: World Scientific (ISBN 981-256-201-X/hbk). 50-67 (2005).
MSC:  37K10 35Q51 37K40 35Q58 37K20
PDF BibTeX XML Cite

Computation of lower eigenvalues of the boundary value problem on the hydrodynamic stability of Poiseuille flow in a round tube. (English. Russian original) Zbl 0952.34067

Differ. Equations 34, No. 1, 49-53 (1998); translation from Differ. Uravn. 34, No. 1, 50-53 (1998).
PDF BibTeX XML Cite

On the asymptotic properties of commutators of a class of unbounded linear operators. (English. Russian original) Zbl 1016.47503

J. Contemp. Math. Anal., Armen. Acad. Sci. 32, No. 6, 71-76 (1997); translation from Izv. Nats. Akad. Nauk Armen., Mat. 32, No. 6, 78-83 (1997).
MSC:  47B15 47B47 47D06
PDF BibTeX XML Cite

Localization of the spectrum of eigenvalue problems nonlinear in the spectral parameter. (English. Russian original) Zbl 0728.65028

U.S.S.R. Comput. Math. Math. Phys. 30, No. 3, 102-104 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 5, 780-782 (1990).
MSC:  65F15 65F30 65H17 15A42
PDF BibTeX XML Cite
Full Text: DOI

Uniform asymptotic expansions of solutions of second-order differential equations with two turning points and a complex spectral parameter. (English. Russian original) Zbl 0668.34057

Differ. Equations 23, No. 6, 684-689 (1987); translation from Differ. Uravn. 23, No. 6, 1014-1020 (1987).
Reviewer: J.H.Tian
MSC:  34E05 34E20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification